| Model Number |
RT225 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china, via a fisher & paykel (f&p) healthcare field representative, that an mr290v vented autofeed humidification chamber provided with an rt225 infant breathing circuit was found leaking water from a crack during patient use.There was no patient harm reported.
Additional Manufacturer Narrative
(b)(6).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Additional Manufacturer Narrative
(b)(6).Method: the subject mr290v vented autofeed humidification chamber provided with the rt225 infant breathing circuit kit was unable to be returned to f&p healthcare for evaluation as it had been discarded by the healthcare facility.Our investigation is therefore based on the information and photographs provided, and our knowledge of the product.Results: visual inspection of the provided photographs confirmed the presence of a crack on the chamber dome.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to determine the cause of the reported issue.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.These requirements and specifications encompass user needs, performance requirements, international product standards as well as quality system requirements.All mr290v vented autofeed humidification chambers are visually inspected during the manufacturing process.Additionally, every mr290v vented autofeed humidification chamber is leak tested at the completion of the assembly process.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specification at the time of production.The user instructions that accompany the rt225 infant breathing circuit state the following: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- do not use the chamber if the seals are not intact when received, or if it has been dropped.- ensure there is a water supply connected to the chamber and that water is present within the chamber.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.- use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.
Event or Problem Description